# SDR AALA201912189008

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 6,989 hours, 2,908 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS BOTH FMCS FAILED IN FLIGHT. AUTOTHROTTLES WERE INOP. A/P WENT TO CWS/ALT HOLD. AFTER ABOUT 2  MINUTES BOTH FMC RETURNED TO NORMAL OPERATION. MAINTENANCE ACCOMPLISHED FMC BITE L&R, NO FAULTS IAW FIM 34-61-00-810-801.
